# SDR C2XA98IA461

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17448
- Make and model: Aerosp ATR42-500
- Aircraft serial: 506
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672406208
- Condition: Corroded
- Location: Bs 36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND FLOORBEAM AT FRAME 36 CORRODED.  MAINTENANCE REMOVED THE EXISTING CORROSION AND INSTALLED REPAIR DOUBLERS WHERE REQUIRED IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION (ECRA) EC 5310-01037.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
